Year 2020, Volume 49 , Issue 3, Pages 1057 - 1066 2020-06-02

On $K$-pseudoframes for subspaces

Hamide AZARMİ [1] , Mohammad JANFADA [2] , Rajab Ali KAMYABİ-GO [3]


In this paper, the concept of $K$-pseudoframes for subspaces of Hilbert spaces, as a generalization of both $K$-frames and pseudoframes, is introduced and some of their properties and their characterizations are investigated. Next, duals of $K$-pseudoframes are discussed. Finally, the concept of pseudoatomic system is introduced and its relations with $K$-pseudoframe are studied.
K-pseudoframe, K-pseudoatomic system, K-exact pseudoframe
  • [1] F. Arabyani Neyshaburi and A.A. Arefijamaal, Some constructions of K-frames and their duals, Rocky Mountain J. Math. 47 (6), 1749–1764, 2017.
  • [2] P.G. Casazza and G. Kutyniok, Frames of subspaces. Wavelets, frames and operator theory, College Park, MD, Contempt. Math. 345, American Mathematical Society, Providence, 87–113, 2004.
  • [3] P.G. Casazza and S. Li, Fusion frames and distributed processing, App. Comput. Harmon. Anal. 25, 114–132, 2008.
  • [4] I. Daubechies, A. Grossmann and Y. Meyer, Painless nonorthogonal expansions, J. Math. Phys. 27, 1271–1283, 1986.
  • [5] R.G. Douglas On majoration, factorization and range inclusion for operators on Hilbert spaces, Proc. Amer. Math. Soc. 17 (2), 413–415, 1966.
  • [6] R.J. Duffin and A.C. Schaeffer, A class of nonharmonic Fourier series, Trans. Math. Soc. 72, 341–366, 1952.
  • [7] L. Găvruţa, Frames for operators, Appi. Comput. Harmon. Anal. 32, 139–144, 2012.
  • [8] L. Găvruţa, New results on operators, Anal. Univ. Oradea, Fasc. Mat. 19, 55–61, 2012.
  • [9] L. Găvruţa, Atomic decompositions for operators in reproducing kernel Hilbert spaces, Math. Reports. 17 (67-3), 303–314, 2015.
  • [10] S. Li, A theory of generalized multiresolution structure and pseudoframes of translation, J. Fourier Anal. Appl. 7 (1), 23–40, 2001.
  • [11] S. Li and H. Ogawa, A theory of pseudoframes for subspaces with applications, Tokyo Institute of Technology, Technical Report, 1998.
  • [12] W.C. Sun, G-frames and g-Riesz bases, J. Math. Anal. Appl. 322, 437–452, 2006.
  • [13] X. Xiao, Y. Zhu and L. Găvruţa, Some properties of K-frames in Hilbert spaces, Results Math. 63, 1243–1255, 2013.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-3146-8928
Author: Hamide AZARMİ
Institution: Ferdowsi University of Mashhad
Country: Iran


Orcid: 0000-0002-3016-4028
Author: Mohammad JANFADA
Institution: Ferdowsi University of Mashhad
Country: Iran


Orcid: 0000-0003-0137-3653
Author: Rajab Ali KAMYABİ-GO
Institution: Ferdowsi University of Mashhad
Country: Iran


Dates

Publication Date : June 2, 2020

Bibtex @research article { hujms647209, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1057 - 1066}, doi = {10.15672/hujms.647209}, title = {On \$K\$-pseudoframes for subspaces}, key = {cite}, author = {Azarmi̇, Hamide and Janfada, Mohammad and Kamyabi̇-go, Rajab Ali} }
APA Azarmi̇, H , Janfada, M , Kamyabi̇-go, R . (2020). On $K$-pseudoframes for subspaces . Hacettepe Journal of Mathematics and Statistics , 49 (3) , 1057-1066 . DOI: 10.15672/hujms.647209
MLA Azarmi̇, H , Janfada, M , Kamyabi̇-go, R . "On $K$-pseudoframes for subspaces" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1057-1066 <https://dergipark.org.tr/en/pub/hujms/issue/54699/647209>
Chicago Azarmi̇, H , Janfada, M , Kamyabi̇-go, R . "On $K$-pseudoframes for subspaces". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1057-1066
RIS TY - JOUR T1 - On $K$-pseudoframes for subspaces AU - Hamide Azarmi̇ , Mohammad Janfada , Rajab Ali Kamyabi̇-go Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.647209 DO - 10.15672/hujms.647209 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1057 EP - 1066 VL - 49 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.647209 UR - https://doi.org/10.15672/hujms.647209 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On $K$-pseudoframes for subspaces %A Hamide Azarmi̇ , Mohammad Janfada , Rajab Ali Kamyabi̇-go %T On $K$-pseudoframes for subspaces %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 3 %R doi: 10.15672/hujms.647209 %U 10.15672/hujms.647209
ISNAD Azarmi̇, Hamide , Janfada, Mohammad , Kamyabi̇-go, Rajab Ali . "On $K$-pseudoframes for subspaces". Hacettepe Journal of Mathematics and Statistics 49 / 3 (June 2020): 1057-1066 . https://doi.org/10.15672/hujms.647209
AMA Azarmi̇ H , Janfada M , Kamyabi̇-go R . On $K$-pseudoframes for subspaces. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 1057-1066.
Vancouver Azarmi̇ H , Janfada M , Kamyabi̇-go R . On $K$-pseudoframes for subspaces. Hacettepe Journal of Mathematics and Statistics. 2020; 49(3): 1057-1066.